# SDR DL767971849

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Lt Mlg
- Component: 17014110CR0
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AN APPROVED INTERIM LINE HAD BEEN INSTALLED AT MIA BECAUSE OF A HYDRAULIC LEAK.  REPLACED LINE WITH PERMANENT REPAIR.  BLED AND PURGED SYS PER MM TRUCK POSITIONING ACTUATOR REPLACEMENT PROCEDURES.  SUSPECT GEAR WOULD NOT RETRACT DUE TO IMPROPER TRUCK TILT POSITIONING.
